Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

 

Volume 3, Issue 1, 2012 pp 16-26

 

Research Article

 

Common Fixed Point Theorems for Sequence of Mappings in M - Fuzzy Metric Space

T. Veerapandi1, G. Uthaya Sankar2 and A. Subramanian3

1Associate Professor of Mathematics, P.M.T. College, Melaneelithanallur 627953 INDIA

2Department of Mathematics, Mano College (An Institution of M.S. University, Tirunelveli), Sankarankovil 627756 INDIA

3Department of Mathematics, The M.D.T. Hindu College, Tirunelveli 627010 INDIA

Academic Editor:  Dr. Dase R.K.

Linked References

 

[1]        Dhage .B.C, Generalised metric spaces and mappings with fixed point, Bull. Calcutta Math. Soc., 84(4), (1992), 329-336.

[2]        George .A and Veeramani .P, On some results in fuzzy metric space, Fuzzy Sets and Systems, 64 (1994), 395-399.

[3]        Grabiec .M, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), 385-389.

[4]        Gregori V and Sapena A, On fixed point theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245-252.

[5]        Klement .E.P, Mesiar .R and Pap .E, Triangular Norms, Kluwer Academic Publishers.

[6]        Kramosil .I and Michalek .J, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326-334.

[7]        Mihet D, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 144 (2004), 431-439.

[8]        Naidu .S.V.R, Rao .K.P.R and Srinivasa .R.N, On the topology of D-metric spaces and the generation of D-metric spaces from metric space, Internet. J. Math. Math. Sci., 51 (2004), 2719-2740.

[9]        Naidu .S.V.R, Rao .K.P.R and Srinivasa .R.N, On the convergent sequences and fixed point theorems in D-metric spaces, Internet. J. Math. Math. Sci., 12 (2005), 1969-1988.

[10]      Park .J.H, Park .J.S and Kwun .Y.C, Fixed point in M fuzzy metric spaces, Optimization and Decision Making, 7 (2008), No.4, 305-315.

[11]      Schweizer .B and Sklar .A, Statistical metric spaces, Pacific. J. Math., 10 (1960), 314-334.

[12]      Sedghi .S and Shobe .N, A Common fixed point theorems in two M fuzzy metric spaces, Commun. Korean Math. Soc. 22(2007), No.4, 513-526.

[13]      Sedghi .S and Shobe .N, Fixed point theorem in M fuzzy metric spaces with property (E), Advances in Fuzzy Mathematics, Vol.1, No.1 (2006), 55-65.

[14]      Veerapandi .T, Jeyaraman .M and Paul Raj Josph .J, Some fixed point and coincident point theorem in generalized M fuzzy metric space, Int. Journal of Math. Analysis, Vol.3, (2009), 627-635.

[15]      Veeapandi .T, Uthaya Sankar .G and Subramanian .A, Some Common fixed point theorems in M fuzzy metric space, Int. Journal of Mathematical Archive-3(3), (2012), 1005-1016.

[16]      Zadeh .L. A, Fuzzy sets, Information and Control, 8 (1965), 338-353.

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details